Alert archive / Montana / Flash Flood Warnings in 2010

Flash Flood Warning 2, NWS Great Falls, MT

August 11, 2010Teton County, Montana

NWS Great Falls, MT issued this flash flood warning at Aug 11, 2010, 4:29 PM MDT for Teton County, Montana. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2010, 4:29 PM MDT (22:29 UTC)
Expired
Aug 11, 2010, 6:30 PM MDT
In force
2 hr
Issued by
NWS Great Falls, MT
Area
Storm-based polygon
Flood severity
None

County Teton County, MT

The radar

The Great Falls radar (KTFX), 119 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 10.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2010-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2010-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-356 J/kg
Mixed-layer LCL
1872 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

644 
WGUS55 KTFX 112229
FFWTFX
MTC099-120030-
/O.NEW.KTFX.FF.W.0002.100811T2229Z-100812T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
429 PM MDT WED AUG 11 2010

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN TETON COUNTY IN NORTH CENTRAL MONTANA...

* UNTIL 630 PM MDT

* AT 427 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  POSSIBLE FLASH FLOODING FROM A THUNDERSTORM OVER NORTHWESTERN      
  TETON COUNTY...OR 28 MILES NORTHWEST OF CHOTEAU...MOVING NORTHEAST 
  AT 15 MPH.

* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL GENERALLY REMAIN
  OVER RURAL AREAS OF NORTHWESTERN TETON COUNTY.

* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4812 11281 4812 11247 4795 11264 4796 11280

$$
2 follow-up statements
241 
WGUS85 KTFX 112347
FFSTFX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
547 PM MDT WED AUG 11 2010

MTC099-120030-
/O.CON.KTFX.FF.W.0002.000000T0000Z-100812T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TETON MT-
547 PM MDT WED AUG 11 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
NORTHWESTERN TETON COUNTY...

AT 540 PM MDT...THE STORM THAT PRODUCED THE HEAVY RAINFALL HAS NOW 
MOVED INTO PONDERA COUNTY. HOWEVER NEW THUNDERSTORMS ARE BEGINNING 
TO REFORM NEAR THE FLASH FLOOD WARNING AREA. ADDITIONAL RAINFALL 
FROM THESE NEW STORMS MAY CONTRIBUTE TO THE THREAT OF FLASH 
FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4812 11281 4812 11247 4795 11264 4796 11280

$$

WARANAUSKAS
639 
WGUS85 KTFX 120024
FFSTFX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
624 PM MDT WED AUG 11 2010

MTC099-120033-
/O.EXP.KTFX.FF.W.0002.000000T0000Z-100812T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TETON MT-
624 PM MDT WED AUG 11 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM MDT FOR NORTHWESTERN
TETON COUNTY...

ADDITIONAL LIGHT TO OCCASIONAL MODERATE RAIN IS POSSIBLE IN 
NORTHWEST TETON COUNTY FOR THE NEXT FEW HOURS...BUT FLASH FLOODING 
CONDITIONS ARE NOT EXPECTED TO OCCUR.

LAT...LON 4812 11281 4812 11247 4795 11264 4796 11280

$$

WARANAUSKAS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 3:02 PM MDT, 1 hour 27 minutes earlier.

Area forecast discussion, Aug 11, 3:02 PM MDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
302 PM MDT WED AUG 11 2010

.DISCUSSION...

TONIGHT THROUGH FRIDAY...UPPER LOW OVER NORTHEAST OREGON CONTINUES
TO SEND MOISTURE AND SHORT WAVE IMPULSES INTO SOUTHWEST MONTANA.
THUNDERSTORMS HAVE BEGUN TO DEVELOP AS THE AIRMASS DESTABILIZES
AND THESE STORMS WILL MOVE NORTH AND EAST AS DAY TRANSFORMS INTO
EVENING. SOME STORMS WILL LIKELY BECOME STRONG BUT RATHER LOW VERTICAL
SHEAR VALUES AND A LACK OF STRONG FORCING SHOULD KEEP SEVERE
THUNDERSTORMS TO ISOLATED OCCURRENCES. THE MAIN THREAT FROM
THUNDERSTORMS THIS EVENING WILL BE HEAVY RAIN AND GUSTY WINDS. THE
UPPER TROF FINALLY MOVES ACROSS THE CONTIENTAL DIVIDE THURSDAY
WITH SCATTERED THUNDERSTORMS AGAIN DEVELOPING OVER THE AREA DURING
THE AFTERNOON. FRIDAY WILL SEE A BIG CHANGE IN THE WEATHER AS A
COLD FRONT MOVES SOUTH OUT OF CANADA SETTING UP A WIDESPREAD RAIN
AND ISOLATED THUNDERSTORM PATTERN. TEMPERATURES THURSDAY WILL BE
SLIGHTLY BELOW SEASONAL AVERAGES BUT READINGS FRIDAY WILL BE 15 TO
20 DEGREES BELOW SEASONAL AVERAGES. EMANUEL

FRIDAY NIGHT THROUGH WEDNESDAY...EXPECT AN UPPER LEVEL TROF OF LOW
PRESSURE TO BE OVER THE REGION TO BEGIN THE PERIOD. THE LATEST
FORECAST MODELS NOW INDICATE THAT THE UPPER LEVEL TROF IS GOING TO
BE QUITE A BIT SLOWER TO EXIT THE REGION. AS A RESULT...THERE WILL
BE A CHANCE FOR PRECIP...ESPECIALLY OVER NORTH CENTRAL MONTANA
FRIDAY NIGHT AND WELL INTO SATURDAY. ADDITIONALLY...AFTERNOON
TEMPERATURES ON SATURDAY WILL BE FAIRLY COOL...AS MUCH AS 15 DEGREES
BELOW NORMAL OVER NORTH CENTRAL MONTANA. EVERYTHING NOW INDICATES
THE TROF SHOULD EXIT THE REGION BY SATURDAY EVENING...ALLOWING FOR
MOSTLY SUNNY AND DRY CONDITIONS FOR SUNDAY AND MONDAY.
ADDITIONALLY...AFTERNOON TEMPERATURES WILL REBOUND TO NEAR SEASONAL
READINGS BY MONDAY. FOR TUESDAY AND WEDNESDAY...AND UPPER LEVEL
RIDGE WILL BE TRYING TO BUILD OVER THE PACIFIC NORTHWEST...ALLOWING
FOR A BIT OF MOISTURE TO WORK ITS WAY BACK INTO THE REGION.
THUS...THE CHANCES FOR ISOLATED/SCATTERED THUNDERSTORMS WILL
INCREASE OVER THE REGION ON TUESDAY AND WEDNESDAY...AS AFTERNOON
TEMPERATURES REMAIN NEAR SEASONAL NORMALS. BRUSDA

&&

.AVIATION...
UPDATED 1800Z.
WEAK SOUTHWEST FLOW AND ANOTHER UPPER-LEVEL TROUGH WILL CAUSE
INSTABILITY SHOWERS AND THUNDERSTORMS ALONG THE CONTINENTAL DIVIDE
AND SOUTHWEST MONTANA. SOME STORMS MAY CONTAIN GUSTY ERRATIC WINDS
AND SMALL HAIL. VICINITY SHOWERS ARE POSSIBLE OVERNIGHT INTO
THURSDAY MORNING AS THE TROUGH CONTINUES TO PUSH THROUGH THE AREA.
OVERALL VFR CONDITIONS ARE EXPECTED HOWEVER...INTRUSIONS OF MVFR ARE
POSSIBLE IN AND NEAR THUNDERSTORM ACTIVITY ALONG WITH MOUNTAIN
OBSCURATION. MLS

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  53  80  50  64 /  30  30  60  60
CTB  50  77  48  62 /  30  30  60  60
HLN  54  79  53  67 /  30  30  40  60
BZN  49  79  51  74 /  30  40  30  40
WEY  39  67  36  69 /  30  40  30  20
DLN  47  73  47  72 /  30  30  30  30
HVR  56  83  54  67 /  30  30  60  50
LWT  52  73  51  61 /  30  30  60  60

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...EMANUEL
LONG TERM...BRUSDA
AVIATION...MLS

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 11, 5:25 AM MDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
525 AM MDT WED AUG 11 2010

MTZ008>015-044>055-121130-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
525 AM MDT WED AUG 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ONCE AGAIN THIS
AFTERNOON. SOME CELLS MAY BECOME SEVERE WITH GUSTY WINDS AND HAIL.
HOWEVER...THE PROBABILITY OF WIDESPREAD SEVERE WEATHER DEVELOPING
IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Aug 11, 3:01 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
301 PM MDT WED AUG 11 2010

MTZ009-048-112145-
NORTHERN ROCKY MOUNTAIN FRONT MT-SOUTHERN ROCKY MOUNTAIN FRONT MT-
301 PM MDT WED AUG 11 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN LEWIS AND
CLARK...NORTHWESTERN TETON...WESTERN PONDERA AND EXTREME SOUTHERN
GLACIER COUNTIES UNTIL 345 PM MDT...

AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 19 MILES SOUTH OF HEART BUTTE...OR 34 MILES
NORTHWEST OF CHOTEAU...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHWESTERN TETON COUNTY...
  RURAL WESTERN PONDERA COUNTY...
  RURAL SOUTHERN GLACIER COUNTY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4796 11299 4795 11293 4799 11290 4803 11296
      4804 11295 4806 11298 4831 11287 4818 11246
      4786 11282 4791 11304
TIME...MOT...LOC 2101Z 209DEG 15KT 4802 11285

WARANAUSKAS
Special weather statement, Aug 11, 3:40 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
340 PM MDT WED AUG 11 2010

MTZ008-015-112245-
BEAVERHEAD MT-MADISON MT-
340 PM MDT WED AUG 11 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN MADISON AND
NORTHERN BEAVERHEAD COUNTIES UNTIL 445 PM MDT...

AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF DIVIDE...OR 28 MILES NORTH
OF DILLON...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   DEWEY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 4580 11291 4579 11283 4574 11275 4568 11274
      4566 11269 4562 11266 4548 11277 4555 11301
TIME...MOT...LOC 2140Z 203DEG 8KT 4560 11284

COULSTON
Special weather statement, Aug 11, 3:46 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
346 PM MDT WED AUG 11 2010

MTZ050-054-112230-
JUDITH BASIN MT-MEAGHER MT-
346 PM MDT WED AUG 11 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MEAGHER AND SOUTHERN
JUDITH BASIN COUNTIES UNTIL 430 PM MDT...

AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 22 MILES EAST OF WHITE SULPHUR SPRINGS...MOVING
NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL EASTERN MEAGHER COUNTY...
  RURAL SOUTHERN JUDITH BASIN COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 4701 11046 4691 11013 4655 11041 4662 11065
TIME...MOT...LOC 2147Z 203DEG 15KT 4668 11047

COULSTON
Special weather statement, Aug 11, 3:50 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
350 PM MDT WED AUG 11 2010

MTZ013-050-051-112245-
CHOUTEAU MT-FERGUS MT-JUDITH BASIN MT-
350 PM MDT WED AUG 11 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JUDITH BASIN...WESTERN
FERGUS AND SOUTHERN CHOUTEAU COUNTIES UNTIL 445 PM MDT...

AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF GEYSER...OR 11 MILES NORTHWEST OF
STANFORD...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   COFFEE CREEK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 4767 11026 4743 10977 4711 11023 4731 11060
TIME...MOT...LOC 2150Z 217DEG 10KT 4730 11033

COULSTON
Special weather statement, Aug 11, 4:26 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
426 PM MDT WED AUG 11 2010

MTZ054-112330-
MEAGHER MT-
426 PM MDT WED AUG 11 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MEAGHER COUNTY UNTIL
530 PM MDT...

AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 20 MILES SOUTHEAST OF WHITE SULPHUR SPRINGS...
MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHERN AND EASTERN MEAGHER COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 4620 11048 4632 11088 4676 11062 4674 11056
      4668 11046 4669 11039 4666 11027 4647 11028
TIME...MOT...LOC 2226Z 210DEG 9KT 4632 11065

COULSTON

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 6:08 PM MDTSpecial Weather StatementTFXBroadwater37 min
Aug 10, 6:47 PM MDTSpecial Weather StatementTFXBroadwater43 min
Aug 10, 6:50 PM MDTSpecial Weather StatementTFXLewis and Clark40 min
Aug 10, 7:00 PM MDTSpecial Weather StatementTFXMadison45 min
Aug 11, 3:01 PM MDTSpecial Weather StatementTFXPondera44 min
Aug 11, 3:40 PM MDTSpecial Weather StatementTFXSilver Bow65 min
Aug 11, 3:46 PM MDTSpecial Weather StatementTFXJudith Basin44 min
Aug 11, 3:50 PM MDTSpecial Weather StatementTFXJudith Basin55 min
Aug 11, 4:10 PM MDTSevere Thunderstorm WarningTFXChouteau, Fergus, Judith Basin65 min
Aug 11, 4:26 PM MDTSpecial Weather StatementTFXMeagher64 min
Aug 11, 5:16 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin59 min
Aug 11, 5:21 PM MDTSpecial Weather StatementTFXJudith Basin39 min
Aug 11, 5:29 PM MDTSpecial Weather StatementTFX46 min
Aug 11, 5:31 PM MDTSpecial Weather StatementTFXPondera44 min
Aug 11, 5:38 PM MDTSpecial Weather StatementTFXBroadwater37 min
Aug 11, 5:43 PM MDTSpecial Weather StatementTFXFergus62 min
Aug 11, 5:46 PM MDTSpecial Weather StatementTFXChouteau29 min

Nearby

Flash Flood Warnings in Montana, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.